# SDR UPS06M47212

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER GEAR WOULD NOT RETRACT. ON POST FLIGHT INSPECTION FOUND CENTER GEAR PIN INSTALLED. REMOVED AND STOWED GEAR PIN. OK FOR SERVICE
